Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have dry skin. Started pain and itching after using prescribed medicine. Any effective medicine?

Good Evening Doctor I am Karthikha, aged 32 yrs, my skin is dry skin and i visited skin doctor ten days before to have good and soft skin to my face, she prescribed VENUSIA soap, OLEMESSA bath oil, AMYLAC ointment after bath in morning and SEBAMED moisture body lotion & SEBAMED hydro gel to face in nights and finally she said to use CANDIDERMA ointment to face for one week in nights and to start other products after one week. By using CANDIDERMA to my face, my skin started drying more like dry surface and its itching and paining and by itching skin is peeling like white powder, my face looks very odd now and i am fully depressed. when i called that particular doctor she asked me to visit once again but i dont know whether to consult her or not? please suggest me. i lost my natural look
Thu, 31 Jan 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi,
I can understand your concern.
The prescription provided by your doctor is completely apt. Whatever products ( emollients and soap) she has suggested are mild and hypoallergenic. I presume candiderma application over face was suggested for some fungal infection or seborrheic dermatitis and it led to some kind of irritant reaction over face. So stop using the same over your face, you might need to apply a mild steroid cream to settle redness and burning sensation of skin.
No doctor can predict whether a particular medicine would suit or cause an irritant reaction in patient. So I would advise have trust in your doctor and visit her again. She would advise you the right treatment to treat the irritant reaction.

Hope that answers your query. Take care.
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I HAVE A SEVERE ITCHING PROBLEM. NORMALLY MY HWHOLE BOADY IS ITCHING RIGHT NOW, BUT THE HIGHLY AFFECTED AREAS ARE MY UNDERARMS, MY UNDERLEGS, GENITAL AREA AND MY BACK WAIT AREA..PLEASE HELP. I WENT TO A LOCAL DOCTOR HERE HE GAVE ME SUM MDES FOR 10 DAY AND THE PROBLEM WAS OM BUT AFTER TTHE MEDS GOT PVER THE PROBLEM STARTED AGAIN. I HAVE BIG BLACKISH SPOT IN MY UNDERARMS. I HAVE VERY DRY SKIN BUT THIS PROBLEM HAS OCCURED FOR QUITE FEW MONTHS NOW I AM 30YRS OLD MALE

doctor1 MD

hi my husband has a skin problem and he went to a dr and they did a lot of tests on him and they said that he has a dry skin and a skin rush and gave him medicine to clear it up,but it didnt helped he struggles to get it under control and with this skin some extreme side effects occured,like very heavy itching so bad that he sometimes scratch on those effected areas so often that those itching areas is bleeding and it drives him crazy! What can he do to stop that itching and what can you recommend that will help him and what advice can you give? Please help!

doctor1 MD

I have been taking cephalexin , and ever since i have been taking them, i have started to notice dry skin on my tissue when i wipe, will this go away after I am finished taking the antibiotics? I have Never dealt with this before there is no burning or itching or anything like that, but it is just plain weird and digusting to me... I take care of myself down there no STD so its crazy how it started right after taking this medicine...

Recent questions on  Sebamed

doctor1 MD

Hello doctor The corners of my lips especially the left corner of the lower lips feels very dry and flaky ( it is not completly peeling off and coming such that I can wipe it offf but at the same time if I wipe it off using cotton bud it becomes...

doctor1 MD

Hello doctor This is XXXX , I am presently in south XXXXXXX ... for the past couple of days the right side lower lips is red like rashes sometimes sometimes it is not . Also today there was many dead skin around the vermillion border so I wiped it...

doctor1 MD

Hello doctor The left side of the lower lips feels sore like the skin is peeled or a pimple is there ( actually last two days the entire lower lips were dry flaky and peeling so I wiped it off with cotton bud applied hydrocortisone cream overnight...

doctor1 MD

Good Evening Doctor I am Karthikha, aged 32 yrs, my skin is dry skin and i visited skin doctor ten days before to have good and soft skin to my face, she prescribed VENUSIA soap, OLEMESSA bath oil, AMYLAC ointment after bath in morning and SEBAMED moisture body lotion & SEBAMED hydro gel to face in nights and finally she said to use CANDIDERMA ointment to face for one week in nights and to start other products after one week. By using CANDIDERMA to my face, my skin started drying more like dry surface and its itching and paining and by itching skin is peeling like white powder, my face looks very odd now and i am fully depressed. when i called that particular doctor she asked me to visit once again but i dont know whether to consult her or not? please suggest me. i lost my natural look

doctor1 MD

Hi, I have a 1 yr 2 months old baby boy..He was very fair when born, but slowly turned dark, when he was 6-8 months. From 3 months of his age, we are using Sebamed baby cream and Sebamed baby soap. Now its like he is getting dark day by day even though he is now 14 months old. What should i do. Kindly advise.